# SDR AALA200800646

- Difficulty date: March 15, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1094
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA - LEFT NUMBER ONE DOOR SLIDE PARTICIALLY DEPLOYED DUE TO FLIGHT ATTENDANT AND CREW INTERVENTION.  REPLACED SLIDE FOR LEFT NUMBER ONE DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
